Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sensitive lower legs, random bruises on legs, tiredness, fatigue, yeast infection. Related symptoms?

Hi.. i have a lot of issues and wonder if they are related. My lower legs are very sensitive. When touched or bumped i get severe pain that lasts up to a minute or so and I always see random bruises on my legs. Now my right ankle hurts for no reason. I have not injured it but yet it feels sprained. I have been working out and eating right for 3 months and thought it would change my energy level but I am always tired and fatigued. Also i have re-occuring yeast infection ...not sure if that is related. Should I be worried?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it is wheat allergy as may be yeast allergy
all these are symptomps of allergy
get allergy dcto advise to get blood serum tets for specific antibodies for milk wheat potato yeast and common food you eat withdraw to get good results
or you can do immunotherapy to treat under allergy doctor consultation
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor